×

zbMATH — the first resource for mathematics

On complete convergence of moving average process for AANA sequence. (English) Zbl 1247.60043
Summary: We investigate the moving average process such that \(X_n = \sum^\infty_{i=1} a_i Y_{i+n}, n \geq 1\), where \(\sum^\infty_{i=1} |a_i| < \infty\) and \(\{Y_i, 1 \leq i < \infty\}\) is a sequence of asymptotically almost negatively associated (AANA) random variables. The complete convergence, complete moment convergence, and the existence of the moment of supermum of normed partial sums are presented for this moving average process.

MSC:
60F15 Strong limit theorems
60G10 Stationary stochastic processes
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] I. A. Ibragimov, “Some limit theorems for stationary processes,” Theory of Probability and Its Applications, vol. 7, no. 4, pp. 349-382, 1962. · Zbl 0119.14204 · doi:10.1137/1107036
[2] R. M. Burton and H. Dehling, “Large deviations for some weakly dependent random processes,” Statistics & Probability Letters, vol. 9, no. 5, pp. 397-401, 1990. · Zbl 0699.60016 · doi:10.1016/0167-7152(90)90031-2
[3] D. L. Li, M. B. Rao, and X. C. Wang, “Complete convergence of moving average processes,” Statistics & Probability Letters, vol. 14, no. 2, pp. 111-114, 1992. · Zbl 0756.60031 · doi:10.1016/0167-7152(92)90073-E
[4] L. X. Zhang, “Complete convergence of moving average processes under dependence assumptions,” Statistics and Probability Letters, vol. 30, no. 2, pp. 165-170, 1996. · Zbl 0873.60019 · doi:10.1016/0167-7152(95)00215-4
[5] Y. X. Li and L. X. Zhang, “Complete moment convergence of moving-average processes under dependence assumptions,” Statistics & Probability Letters, vol. 70, no. 3, pp. 191-197, 2004. · Zbl 1056.62100 · doi:10.1016/j.spl.2004.10.003
[6] T.-S. Kim, M.-H. Ko, and Y.-K. Choi, “Complete moment convergence of moving average processes with dependent innovations,” Journal of the Korean Mathematical Society, vol. 45, no. 2, pp. 355-365, 2008. · Zbl 1152.60029 · doi:10.4134/JKMS.2008.45.2.355
[7] P. Y. Chen and S. X. Gan, “On moments of the maximum of normed partial sums of \rho -mixing random variables,” Statistics & Probability Letters, vol. 78, no. 10, pp. 1215-1221, 2008. · Zbl 1163.60006 · doi:10.1016/j.spl.2007.11.030
[8] P. Y. Chen, T.-C. Hu, and A. Volodin, “Limiting behaviour of moving average processes under \varphi -mixing assumption,” Statistics & Probability Letters, vol. 79, no. 1, pp. 105-111, 2009. · Zbl 1154.60026 · doi:10.1016/j.spl.2008.07.026
[9] X. C. Zhou, “Complete moment convergence of moving average processes under \varphi -mixing assumptions,” Statistics and Probability Letters, vol. 80, no. 5-6, pp. 285-292, 2010. · Zbl 1186.60031 · doi:10.1016/j.spl.2009.10.018
[10] P. L. Hsu and H. Robbins, “Complete convergence and the law of large numbers,” Proceedings of the National Academy of Sciences of the United States of America, vol. 33, no. 2, pp. 25-31, 1947. · Zbl 0030.20101 · doi:10.1073/pnas.33.2.25
[11] Y. S. Chow, “On the rate of moment convergence of sample sums and extremes,” Bulletin of the Institute of Mathematics, vol. 16, no. 3, pp. 177-201, 1988. · Zbl 0655.60028
[12] Q. M. Shao, “A moment inequality and its applications,” Acta Mathematica Sinica, vol. 31, no. 6, pp. 736-747, 1988 (Chinese). · Zbl 0698.60025
[13] S. H. Sung, “A note on the complete convergence of moving average processes,” Statistics & Probability Letters, vol. 79, no. 11, pp. 1387-1390, 2009. · Zbl 1168.60337 · doi:10.1016/j.spl.2009.03.001
[14] S. H. Sung, “Complete convergence for weighted sums of \rho *-mixing random variables,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 630608, 13 pages, 2010. · Zbl 1193.60045 · doi:10.1155/2010/630608 · eudml:233389
[15] S. H. Sung, “Convergence of moving average processes for dependent random variables,” Communications in Statistics-Theory and Methods, vol. 40, no. 13, pp. 2366-2376, 2011. · Zbl 1219.60034 · doi:10.1080/03610921003797761
[16] P. Y. Chen and Y. M. Li, “Limiting behavior of moving average processes of martingale difference sequences,” Acta Mathematica Scientia Series A, vol. 31, no. 1, pp. 179-187, 2011 (Chinese). · Zbl 1240.60056
[17] X. C. Zhou and J. G. Lin, “On moments of the maximum of partial sums of moving average processes under dependence assumptions,” Acta Mathematicae Applicatae Sinica, English Series, vol. 27, no. 4, pp. 691-696, 2011. · Zbl 1267.60051
[18] K. Joag-Dev and F. Proschan, “Negative association of random variables, with applications,” The Annals of Statistics, vol. 11, no. 1, pp. 286-295, 1983. · Zbl 0508.62041 · doi:10.1214/aos/1176346079
[19] P. Matuła, “A note on the almost sure convergence of sums of negatively dependent random variables,” Statistics & Probability Letters, vol. 15, no. 3, pp. 209-213, 1992. · Zbl 0925.60024 · doi:10.1016/0167-7152(92)90191-7
[20] T. K. Chandra and S. Ghosal, “Extensions of the strong law of large numbers of Marcinkiewicz and Zygmund for dependent variables,” Acta Mathematica Hungarica, vol. 71, no. 4, pp. 327-336, 1996. · Zbl 0853.60032 · doi:10.1007/BF00114421
[21] T. K. Chandra and S. Ghosal, “The strong law of large numbers for weighted averages under dependence assumptions,” Journal of Theoretical Probability, vol. 9, no. 3, pp. 797-809, 1996. · Zbl 0857.60021 · doi:10.1007/BF02214087
[22] Y. Wang, J. Yan, F. Cheng, and C. Su, “The strong law of large numbers and the law of the iterated logarithm for product sums of NA and AANA random variables,” Southeast Asian Bulletin of Mathematics, vol. 27, no. 2, pp. 369-384, 2003. · Zbl 1061.60031
[23] M.-H. Ko, T.-S. Kim, and Z. Lin, “The Hájeck-Rènyi inequality for the AANA random variables and its applications,” Taiwanese Journal of Mathematics, vol. 9, no. 1, pp. 111-122, 2005. · Zbl 1069.60022
[24] D. M. Yuan and J. An, “Rosenthal type inequalities for asymptotically almost negatively associated random variables and applications,” Science in China, Series A, vol. 52, no. 9, pp. 1887-1904, 2009. · Zbl 1184.62099 · doi:10.1007/s11425-009-0154-z
[25] X. J. Wang, S. H. Hu, and W. Z. Yang, “Convergence properties for asymptotically almost negatively associated sequence,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 218380, 15 pages, 2010. · Zbl 1207.60025 · doi:10.1155/2010/218380 · eudml:223503
[26] X. J. Wang, S. H. Hu, and W. Z. Yang, “Complete convergence for arrays of rowwise asymptotically almost negatively associated random variables,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 717126, 11 pages, 2011. · Zbl 1235.60026
[27] Q. Y. Wu, Probability Limit Theory for Mixed Sequence, Science Press, Beijing, China, 2006.
[28] A. Gut, Probability: A Graduate Course, Springer Texts in Statistics, Springer, New York, NY, USA, 2005. · Zbl 1076.60001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.